Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Tingling/neurological issues with Cimzia


06-22-2013, 11:04 PM   #1
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Tingling/neurological issues with Cimzia

I posted in the extra manifestations sub-forum about really annoying tingling and tickling like feelings in my feet and legs. It didn't occur to me till someone posted a reply that this is probably Cimzia causing it. I had this reaction to Humira. I can't afford not to be on Cimzia since its helping my inflammation.

Does anyone else get this or other neurological issues? Is it doing lasting damage? What does your doctor say about it?
06-22-2013, 11:18 PM   #2
Novice
Senior Member
 
Join Date: Oct 2012

My Support Groups:
I get bad pins and needles type numbness in my hands and feet without sitting funny etc (I'm not on cimzia) I read somewhere it could be due to b12 levels. Might be one explanation.
06-22-2013, 11:29 PM   #3
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Yes there are quite a few potential causes and that's one of them but I'm fairly certain the Cimzia is my cause. It got really bad after my last injection. I have to see what happens next time I inject.
06-23-2013, 02:12 PM   #4
Essieluv
Senior Member
 
Essieluv's Avatar
I have this in my arms and legs. I, too, am thinking it could be from Cimzia, but I am on so many meds it is hard to tell.
06-23-2013, 06:20 PM   #5
Novice
Senior Member
 
Join Date: Oct 2012

My Support Groups:
Well I hope it isn't or it is something you can cope with. Best of luck
07-21-2013, 02:33 AM   #6
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I'm having severe leg pain too and will have tests done. Really hope its not the medication since its helping somewhat.
08-06-2013, 10:02 PM   #7
Lilly1
 
Join Date: May 2013
Hello, how are you all doing now witht he cimzia injections. I did go off of cimzia because of numbness and tingling in my hands and feet but nothing else iw working for me and my dr. wants to put me back on. What are your experiences. Thank you
11-24-2013, 10:19 PM   #8
Chuck78
 
Chuck78's Avatar
 
Join Date: Feb 2012
Location: Springfield, Oregon

My Support Groups:
I had similar issues with Humira. I switched to Cimzia, with good luck so far. If you can't afford Cimzia, call and talk to a rep . Or check with a Dr. My GI gave me a card where they cover most of the cost. Please look into it. Cimzia has helped me without the side effects of Humira.


Sent from my iPhone using Tapatalk
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Tingling/neurological issues with Cimzia
Thread Tools


All times are GMT -5. The time now is 11:56 PM.
Copyright 2006-2017 Crohnsforum.com